Doctor insights on:
Hyper Tet Medication
Varies: It depends on the cause of hyperactivity. There are many reasons for an ad child to be hyperactive. You, behavioral assistant, speech therapists, pt, teachers, and doctors need to figure out why. If child is chronically ill, frustrated, anxious, in pain, obsessing, he could be hyperactive. There is no one medication to use in a recipe fashion. ...Read moreSee 1 more doctor answer
Hyper Reflexia: Read this: http://www.Drugs.Com/cg/autonomic-dysreflexia.Html. It summarizes the possible "triggers" and the resultant effects on various systems. Also: http://en.Wikipedia.Org/wiki/autonomic_dysreflexia for specifics on medi-related causes. The paroxysmal hypertension needs to be treated carefully with anti hypertensives. ...Read more
Just prescribed levothyroxin 75mcg if i start taking this do I have to take this medication for life? Went from hyper to hypo if take can go off later
Replacement: The medication is replacing the thyroid hormone that your body is not making anymore or making too little. This hormone is essential for the body to function properly. Unless something happens that your body starts making it again (rare) you will have to continue taking it. If your doctor prescribed it i suggest you take it... ...Read more
Use a timer: If you want to be sure to leave one task to start another, set a time limit on the former and use a timer to remind you to switch. Another option if studying, for example, or working on a school project is to work with a friend or classmate. Make plans to meet to carry out the task and be sure to show up. ...Read more
I have been diagnosed with post inflammatory hyper pigmentation, what medication should I be taking?
I have hypothyroidism and take medication for it but it keeps spiraling to hyper, and its always large. what should I do?
Sounds like you need: to be reassessed by endocrinology. Hypothyroidism is oft diagnosed in people when sick, and the diagnosis of sick euthyroid is mislabled as hypothyroidism. If you have a goiter and you're thyroid is hyper now, you may have Grave's disease or another thyroiditis (autoimmune attack of the thyroid). Also if you have recently had CT scans with contrast that can cause problems too. Get seen ASAP! ...Read moreSee 2 more doctor answers
My twin brothers have ADHD as well and one of them is always hyper, though on medication, and constantly gets on my nerves. What can I do?
Politely tell your : parents that the more your brother may need a dosage adjustment of his stimulant or a change in his treatment regimen. They can ask his teacher if his ADHD symptoms are well-controlled during the day, as his annoying behaviors may be a "rebound" effect as his daily dose wears off, which may respond to an after-school " booster" dose. Behavioral & family therapy will also help. Good luck! ...Read more
I feel very hyper at night. It happens every night. I cannot rest feels like adrenal gland is way over producing. I am not taking any medication.
Mysterious: You aren't taking any medication, but are you drinking coffee or other caffeinated drinks? What about nutritional supplements or vitamins? (some people don't think of those as "medication.") has something happened that causes you to be more vigilant at night? Are you able to sleep at all? I have more questions than answers, because more info is needed to answer you well. Plz see your doctor. ...Read more
I am suffering from hyper thyroid and after medication I am normal now but my weight has increased. What could be the reason? I am a moderate eater.
I have a hyper thyroid but am overweight. I'm starting medication tomorrow. Should it help me lose weight?
Keep it separate: Hi Madison, keep them separate. Take your meds and follow up regularly for your thyroid. Weight loss equates to less calories in than calories burned. A diet of small meals with high protein, low fat, low carbs, plenty of veggies, mixed with a good exercise regimen at least 3-5 days/week. It is difficult to create that discipline, but nothing in life worth having is easy. Good luck.Hope that helps ...Read more
What is the best medication for reducing tg, my father has hyper triglyceridemia (tg =430) and cholestrol, HDL & LDL are normal?
No consensus: Expect several answers from several different physicians. I've followed this for the past 30 years, watched recommendations come and go, and formed a non-specialist impression that this is first and foremost a marker for someone who could benefit from some healthy lifestyle choices before seeking health from a pill bottle. Why not undertake some father-daughter fitness activities? ...Read more
Is having pcos increase my risk to have hyper stimulation syn when im on fertility IVF medication ?
OHSS: OHSS does happen more often in women with PCOS undergoing stimulation with gonadotropins, like for IVF. It is still not at all common. Your actual risk depends more on your doctor and his/her protocols than on your PCOS. You need to have a talk with YOUR doctor about this, this is always a part of an informed consent. ...Read more
I'm having hypo thyroid but never gained weight as I do have hyper active...(according to what doctor said).. What medication should I need to take...
As per your doctor : I don't quite understand if you are hypo- or hyperthyroid. Regardless of whether or not you are gaining or losing weight, the standard treatment for hypothyroidism is levothyroxine, and hyperthyroidism is treated either with methimazole, radioactive iodine or (rarely) surgery. ...Read more
Should a person with hyper thyroidism take typical thyroid medication like Synthroid (thyroxine)?
Usually not: Usually, a person with hyperthyroidism has too much thyroid hormone in her body. One would take Synthroid (thyroxine) (synthetic hormone) to make up for a lack of enough thyroid hormone due to HYPOthyroidism. A person with HYPOthyroidism who becomes hyperthyroid due to taking too high of a dose of Synthroid (thyroxine) might be asked to take Synthroid (thyroxine) (at a lower dose) even though she is temporarily hyperthyroid. ...Read more
A certain medication i took that my doctor prescribed to me gave me a really bad rash now my skin is hyper pigmented. Could i sue the doctor?
No: You can sue for anything. The real question is should you. Unless your doctor new you had an allergy to this medication and gave it to you anyway there is no reason to sue. There is always a chance of having a side effect from any medication you take. Your doctor does not have a crystal ball and cannot be sure ahead of time. ...Read more
Thryoid levels "normal" having hyper symptoms. Best medication for anxiety and sleep? (not depressed) currently taking remeron, (mirtazapine) not sure it is working
Does the medication Levsin (hyoscyamine) have any use or efficacy in treating tracheal bronchial secretions, and hyper mucus production in palliative care for COOD?
Yes: Commonly used to dry secretions if needed in end of life care. ...Read more
Have hashimoto and keep going from hypo to hyper in short period of time on Synthroid (thyroxine) and all associated symptoms. What is best medication for this?
Tricky situation: Hashimotos in the beginning can be tricky and frustrating. Basically, since antibodies are attacking your thyroid a few things can happen. In the short run, the inflammation can result in extra thyroid hormone spilling into your blood, causing hyperthyroidism. Long term, the inflammation, results in lost of thyroid function and you become hypothyroid. Lots of fluctuations in between. ...Read more